# SDR SWAA2014010223699

- Difficulty date: December 27, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 27,290 hours, 16,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT LIGHT SIGN COVER LIGHT ASSEMBLY FELL OFF.  R & R LIGHT ASSEMBLY IAW AMM.
